Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Menopause

Bleeding After Stopping the Estriodol Patch

07/16/2010

Question:

Hi I had my patch changed recently (they said it was the same but I started feeling horrible and decided to stop taking it altogether as I am 60) I also take Prometrium at the end of every month. I`m getting a stitch in my right side, and cramping in my lower abdomen and some bleeding, is this normal--I took the patch off on Tuesday night and it is now Thursday, I`m just wondering if I should go to my doctor again. Thanks

Answer:

You should call your doctor and be seen soon.

For more information:

Go to the Menopause health topic, where you can:

Response by:

Cynthia B Evans, MD Cynthia B Evans, MD
Clinical Associate Professor of Obstetrics & Gynecology
College of Medicine
The Ohio State University